Open Access
Issue
Med Buccale Chir Buccale
Volume 20, Number 4, Octobre 2014
Page(s) 275 - 277
Section Cas clinique et revue de littérature / Up-to date Review and Case Report
DOI https://doi.org/10.1051/mbcb/2014031
Published online 24 December 2014
  1. McPherson T, Sherman V, Turner R. Imatinib-associated hyperpigmentation, a side effect that should be recognized. J Eur Acad Dermatol Venereol 2009;23(1):82-3. [CrossRef] [PubMed] [Google Scholar]
  2. Mattsson U, Halbritter S, Mörner Serikoff E, Christerson L, Warfvinge G. Oral pigmentation in the hard palate associated with imatinib mesylate therapy: a report of three cases. Oral Surg Oral Med Oral Pathol Oral Radiol Endod 2011;111(5):e12-6. [CrossRef] [Google Scholar]
  3. Wang Y, Zhao Y, Liu L, Zhang L, Xiao H, Wu K, et al. Inhibitory effects of imatinib mesylate on human epidermal melanocytes. Clin Exp Dermatol 2014;39(2):202-8. [CrossRef] [PubMed] [Google Scholar]
  4. Brazzelli V, Grasso V, Borroni G. Imatinib, dasatinib and nilotinib: a review of adverse cutaneous reactions with emphasis on our clinical experience. J Eur Acad Dermatol Venereol 2013;27(12):1471-80. [CrossRef] [PubMed] [Google Scholar]
  5. Arora B, Kumar L, Sharma A, Wadhwa J, Kochupillai V. Pigmentary changes in chronic myeloid leukemia patients treated with imatinib mesylate. Ann Oncol 2004;15(2):358-9. [CrossRef] [PubMed] [Google Scholar]
  6. Eisen D. Disorders of pigmentation in the oral cavity. Clin Dermatol 2000;18(5):579-87. [CrossRef] [PubMed] [Google Scholar]
  7. Lippard VW, Kauer GL, Jr. Pigmentation of the palate and subungual tissues associated with suppressive quinacrine hydrochloride therapy. Am J Trop Med Hyg 1945;25:469-71. [PubMed] [Google Scholar]
  8. Martinelli-Klay CP, Lombardi T, Samson J. Pigmentation palatine due à la chloroquine persistant après plus de 50 ans ? Med Buccale Chir Buccale 2012;18:171-72. [CrossRef] [EDP Sciences] [Google Scholar]
  9. Resende RG, Teixeira RG, Vasconcelos Fde O, Silva ME, Abreu MH, Gomez RS. Imatinib-associated hyperpigmentation of the palate in post-HSCT patient. J Craniomaxillofac Surg 2012;40(5):e140-3. [CrossRef] [PubMed] [Google Scholar]
  10. Li CC, Malik SM, Blaeser BF, Dehni WJ, Kabani SP, Boyle N, et al. Mucosal pigmentation caused by imatinib: report of three cases. Head Neck Pathol 2012;6(2):290-5. [CrossRef] [PubMed] [Google Scholar]
  11. Sibaud V, Fricain JC, Baran R, Robert C. Pigmentary disorders induced by anticancer agents. Part I: chemotherapy. Ann Dermatol Venereol 2013;140(3):183-96. [CrossRef] [PubMed] [Google Scholar]
  12. Lewis DM. Diffuse pigmentation of the palate. J Okla Dent Assoc 2009;100(8):24-5. [PubMed] [Google Scholar]
  13. Roeker LE, Wolanskyj AP. Imatinib-associated melanosis of the palate. Am J Hematol 2014;89(5):564. [CrossRef] [PubMed] [Google Scholar]
  14. Hamza I, Gaies E, Kastalli S, Daghfous R, El Aidli S. Facial hyperpigmentation during imatinib therapy for gastrointestinal stromal tumor. Therapie 2014;69(3):245-47. [CrossRef] [EDP Sciences] [PubMed] [Google Scholar]
  15. Watters AL, Epstein JB, Agulnik M. Oral complications of targeted cancer therapies: a narrative literature review. Oral Oncol 2011;47(6):441-8. [CrossRef] [PubMed] [Google Scholar]
  16. Lerman MA, Karimbux N, Guze KA, Woo SB. Pigmentation of the hard palate. Oral Surg Oral Med Oral Pathol Oral Radiol Endod 2009;107(1):8-12. [CrossRef] [PubMed] [Google Scholar]
  17. Sibaud V, Boralevi F, Vigarios E, Fricain JC. [Oral toxicity of targeted anticancer therapies]. Ann Dermatol Venereol 2014;141(5):354-63. [CrossRef] [PubMed] [Google Scholar]
  18. Khoo TL, Catalano A, Supple S, Chong L, Yeoh SC, Yeung S, et al. Hyperpigmentation of the hard palate associated with imatinib therapy for chronic myeloid leukemia with a genetic variation in the proto-oncogene c-KIT. Leuk Lymphoma 2013;54(1):186-8. [CrossRef] [PubMed] [Google Scholar]
  19. Yu YH, Shere Y, Vigneswaran N. Oral and maxillofacial pathology case of the month. Palatal melanosis associated with imatinib mesylate therapy. Tex Dent J 2012;129(8):764-5, 786-8. [PubMed] [Google Scholar]
  20. Steele JC, Triantafyllou A, Rajlawat BP, Field EA. Oral mucosal hyperpigmentation and horizontal melanonychia caused by imatinib. Clin Exp Dermatol 2012;37(4):432-3. [CrossRef] [PubMed] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.